MathSciNet Relay Station
MathSciNet bibliographic data
MR2185712 47H10 (47H09)
Zhu, Jiang; Cho, Yeol Je; Kang, Shin Min Equivalent contractive conditions in symmetric spaces. Comput. Math. Appl. 50 (2005), no. 10-12, 1621–1628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement